# SDR DALA2025071405269

- Difficulty date: July 11, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N3757D
- Make and model: Boeing 737832
- Aircraft serial: 30813
- Aircraft time: 76,037 hours, 28,975 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1077068) DURING CLIP REMOVAL ELONGATED HOLE WAS FOUND ON STR SL25 STA 999 AT LOWER HALF FUSELAGE. REPAIRED PER B737-800 SRM 53-00-03-2R PROCEDURE 1 REPAIR 1.
